MathSciNet Relay Station
MathSciNet bibliographic data
MR2996467 47H10 (54A40 54H25)
Sintunavarat, Wutiphol; Kumam, Poom Common fixed points for $R$-weakly commuting in fuzzy metric spaces. Ann. Univ. Ferrara Sez. VII Sci. Mat. 58 (2012), no. 2, 389–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement